# SDR ASAA9880168

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, THE L1 DOOR EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY LIGHT AMP TEST.  REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE ASSY.  (M)
